# SDR CALA2023092102840

- Difficulty date: September 19, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 85,403 hours, 10,639 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4885501002
- Part serial: 02380
- Condition: Failed
- Location: Spoiler Actuator
- Part time: 700,113 hours, 700,014 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

SPOILERS EICAS ADVISORY FAILURE OF ONE OR MORE SPOILER PAIRS. FLT CONTROL SYS STATUS AFTER LANDING. REF MX MSG 27-10504, 27-10505, 27-10506 & 27-10510. PERFORMED SPOILER SYSTEM TEST PER AMM TASK 27-61-00-740-801 ALL TESTS PASSED. NO SPOILER MSG. DUE TO MSG 27-10510 OCCURRING ON INBOUND FLT LEG REPORT PERFORMED WIRING CHECK OF #11 SPOILER PCU PER FIM TASK 27-00-00-700-801 PARA. F TABLE 601. ALL READINGS WITHIN SERVICE LIMITS. VERIFIED INTEGRITY OF HARNESS FROM CONNECTOR DM27219 TO ACE L2 TO BE FREE OF SHORTS TO GROUND AND FROM PIN TO PIN PER WDM 27-61-13-2. NO FAULTS FOUND. ON ARRIVAL CORRELATED MAINT MSG 27-10510 AND 27-13055 LATCHED. REPLACED ACE L2 M27122 IAW AMM 27-02-02.  PERFORMED ACE LRU INSTALLATION TEST - TEST FAILED. REF MX MSG 27-13006. PER FIM 27-02 TASK 884, SWAPPED ACE L1 AND L2. PER STEP B (A) 3). ACE IS BAD FROM STOCK. FAULT RE-VERIFIED WHEN ACE L1 AND L2 SWAPPED BACK TO ORIGINAL POSITIONS.
